# SDR LR7A2024090303564

- Difficulty date: September 3, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 49,270 hours, 26,518 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: LS376731
- Condition: Cracked
- Location: Zone 600
- Component: Wing, Lkheed
- Component part number: 330815012
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-15 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND RH OUTER WING PLANK CORRODED FASTENER HOLES AT  FS517, OWS5-7R. / REPAIRED IAW LAC MEA 382-57-24-119.    DRC# 0140.
